# SDR ASMF202101015

- Difficulty date: December 24, 2020
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N845AM
- Make and model: Boeing 737852
- Aircraft serial: 36706
- Aircraft time: 22,587 hours, 8,373 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Part number: 110A0113
- Part serial: SS
- Condition: Damaged
- Location: Lt Wg Surge Tank
- Part time: 22,587 hours, 8,373 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED IN THE LEFT WING SURGE TANK ACCESS PANEL.  MAINTENANCE PERSONNEL DETECTED A FUEL LEAK IN THE LEFT WING SURGE TANK ACCESS PANEL NUMBER 533BB.  SO THE LEFT WING SURGE TANK ACCESS PANEL NUMBER 533BB WITH P/N 110A0113-55, S/S, MANUFACTURER BOEING COMPANY WAS REPLACED, IAW AMM 28-11-11-000-803, TESTED CORRECT.
